Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ella_hannaford

Might have to take a break...

I'm just finishing my third month on Claravis, which I started over the summer. Now that I'm back at school, I've been unable to find an isotretinoin prescriber nearby, at least not any that are taking new patients. So far I've had great results (my skin is almost completely clear--maybe a blemish or two a week), with minimal side effects (a couple of nose bleeds, a bit of a sore back), and would like to finish the course of treatment. How much is it going to set me back if I'm forced to take a month off at this point? Will it be like I'm restarting the treatment?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×